| Catalog Number |
RSS702 |
| Medical Device Problem Code |
Kinked (1339)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/24/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
- udi number for this product code/lot number combination is not required.The di portion is provided.The actual device was not returned to the manufacturing facility for evaluation.Therefore, the investigation was limited to information provided by the user facility and retention samples.Retention samples from the reported and surrounding lots manufactured were evaluated.A visual examination confirmed there were no visual defects.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.A search of the complaint file found similar reports for this part/lot combination from the same facility.See mdr numbers 1118880-2016-00257 and 1118880-2016-00263.There is no evidence that this event was related to a device defect or malfunction.The retention samples were found to be normal product.An exact cause of the reported event cannot be definitively determined based on the available information.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
Event or Problem Description
The user facility reported a kink in the sheath.Follow up communications with the user facility confirmed the following information: the sheath kinked out of the package; and there was no patient impact.